# SDR UIEA2021040300825

- Difficulty date: April 3, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 83,241 hours, 18,218 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Cylinder
- Part number: 9800201ABF23A
- Part serial: ST58846
- Condition: Damaged
- Location: Portable O2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT SUPERNUMERARY PORTABLE OXYGEN CYLINDER TRANFER TUBE DAMAGE. P/N 9800 201A-BF23A  S/N ST58846.( REMOVED AND REPLACED SUPERNUMERARY PORTABLE OXYGEN CYLINDER AS REQUIRED PER AMM 35-31-01. LEAK AND OPS CHK OK. )
